# SDR SWAA2014021125047

- Difficulty date: February 4, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 69,751 hours, 59,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65C34678
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MIDFLAP BRACKET BROKEN.  R & R BRACKET ASSEMBLY IAW CMM.
